... until I can see a urologist. I am a 50 year-old female. It is now 12/9 and am urinating much more than I'm taking in. (900 CCS within 5 hours last night). This started yesterday and is just as bad today. I've lost 2.5lbs since Saturday. Is this a normal output for someone who has been catheterized and given Flomax? I'm urinating far more than I'm drinking. Does Flomax cause you to lose fluid retention in the rest of your body? Any answers would be appreciated
No, flomax wouldn't act like a diuretic (water pill). For some reason you are now getting rid of the fluids. It could be you've eaten something with some diuretic properties. Caffeine is a biggie. Cucumbers can be too. To know for sure you're putting out more, keep track of what you drink for 24 hrs and what you have in the bag for 24 hrs. Did you get an appointment with a urologist soon?
- Flomax Information for Consumers
- Flomax Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flomax (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Jul 2012 • 2 answers
Updated 5 Nov 2013 • 2 answers
Updated 14 Dec 2015 • 1 answer
Benign Prostatic Hyperplasia (BPH) - About a month ago I experienced acute urinary retention and was
Posted 15 Jun 2016 • 0 answers
Posted 10 Nov 2018 • 0 answers